# SDR LR7A2021082002932

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 38849523884946
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5324, FOUND THE RH MLG WHEEL WELL FS597 CORRODED AT WL150, RBL68.7. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0121. / PSE# 53-40-15, AD 2012-06-09
